# SDR REXA2022062701350

- Difficulty date: May 20, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3188261
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7 , FWD SIDE IS CORRODED.	REMOVED AND REPLACED INTERCOSTAL, I.A.W. CRJ 900 SRM'S #51-40-11-001-001-A01, #51-42-06-001-001-A01
